# SDR USAASA00039

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL-CLT - FLT 8911 - AIRCRAFT DEVELOPED A STRONG ODOR IN THE CABIN AND A SLIGHT ODOR IN THE COCKPIT AFTER TAKEOFF.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AND THE BLEEDS FOR 30 MINUTES.  NO ODORS NOTED.  OK FOR SERVICE.  (M0
